# SDR UIEA2024012400022

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 96,147 hours, 24,477 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR SHOWS OPEN DURING CRUISE. INDICATION WENT OUT DURING DESCENT AT FL 340. "MAIN CARGO DOOR" EICAS MSG.( FOUND MAIN CARGO DOOR LOCKED WARNING SENSOR S892 OUT OF TOLERANCE. RESHIMMED & ADJUSTMENTED SENSOR TO WITHIN LIMITS, DOOR OPS CHECK NORMAL IAW AMM 52-71-09. )
